Dear Heloise: I just found out from my doctor that certain medications cause night sweats. I was taking medication for migraines, and suddenly it seemed that I had a problem with night sweats every night. My doctor told me that there are several medications for various illnesses that cause an excessive production from our sweat glands, resulting in night sweats. -- Sandra in Michigan

Sandra, I'm glad you checked with your doctor on this problem rather than ignoring it. If any medication you are taking causes a problem – weight gain, headaches, rashes, etc. – call your physician immediately. A bad reaction to any medication is your body's way of saying this one's not right for you. – Heloise

Dear Heloise: Why do the people who make ladies pajamas not always attach a pocket on every pair? We all need a tissue sometimes! I read your hints in the Bluefield (W.Va.) Daily Telegraph and find them useful. -- Edna M., Peterstown, W.Va.

Dear Heloise: I've never seen an expiration date on those little single-serve condiment packets in fast-food restaurants. How do we know they're safe to eat? -- Harold M., Baton Rouge, La.

Good question, Harold. The box that the packets come in is stamped with an expiration date, but restaurants usually go through the packets so quickly that it is not an issue.

A restaurant we spoke to goes through one case of ketchup packets every three days, and has a similar turnaround for dipping sauces. Ask the manager if you are concerned. – Heloise

Dear Heloise: Got a screen door that sticks and needs to be yanked open? Take a bar of soap (dry) and run it along the edge of the door where it sticks, and you solve that problem. -- Inez C., Brownsville, Texas

Heloise@Heloise.com